The Bang-Bang Principle for a Parabolic Optimal Control Problem with Holderain Cost Functional
Mathematica balkanica, Tome 13 (1999) no. 1-2, p. 149
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1999_13_1-2_a13,
author = {I. V. Iordanov and Ts. Tsachev},
title = {The {Bang-Bang} {Principle} for a {Parabolic} {Optimal} {Control} {Problem} with {Holderain} {Cost} {Functional}},
journal = {Mathematica balkanica},
pages = {149},
year = {1999},
volume = {13},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1999_13_1-2_a13/}
}
I. V. Iordanov; Ts. Tsachev. The Bang-Bang Principle for a Parabolic Optimal Control Problem with Holderain Cost Functional. Mathematica balkanica, Tome 13 (1999) no. 1-2, p. 149. http://geodesic.mathdoc.fr/item/MABA_1999_13_1-2_a13/